Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had intercourse during periods, very light bleeding. Taken emergency contraceptive pills, on birth control pills. Normal?

Well i had sex on the first day of my period and my boyfriend didnt cum But he may have pre cummed so i took next choice emergency contraceptive as backup. Im also on birth control but i missed one pill out of 2 months if that means anything. My period is usually light but this time after the pill it was very light and then virtually stopped after 3 days. Is this normal and how worried should i be about pregnancy.
Asked On : Wed, 8 Aug 2012
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

In a regular menstrual cycle of 28 days ovulation generally occurs on the 14th day of menstrual period.

One can become pregnant due to intercourse done on or around the day of ovulation.

Thus first day of menstrual period is safe regarding pregnancy.

Bleeding may be light during menstrual period sometimes.

As chance of pregnancy due to sex on first day, are almost nil, you should not worry.

Please avoid unprotected sex in future.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Wed, 8 Aug 2012
I find this answer helpful
Ayurveda Specialist Dr. Himanshu Grover's  Response
as you told you have done sex on the first day of your period and also took contraceptive pill.
I want to tell you first that you are totally secure and you will not get pregnant not because you took contraceptive pill.
If you hv took the pill that time also you were secure cz to get pregnant is nt only doing unprotected sex but a sex at an appropriate time of a lady's period that is mid of the period when ovulation occurs.

And you also told that you got very light periods for that i want to prescribe you some medicine you can contact me fir that with your full details..
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor